# SDR UIEA2021111502418

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- System (JASC): 3443 · Doppler System
- Part: None
- Part number: 6225132130
- Part serial: 6067
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WXR FAIL ILLUMINATED ON EHSI( TRANSFERRED TO DMI # 156673 PER MEL 34-43-01 CAT D DUE DATE 12 MAR 22.  /  13NOV21 - LP 1476572 - ITEM #5 - ONT - PERF OPERATIONAL TEST WXR RADAR,  L TRANSCEIVER FAILED. PER AMM 34-43-01 R/R L RADAR TRANSCEIVER PER AMM 34-43-01. OPS CHECK GOOD. NO FAULTS NOTED, THIS CLEARS DMI 156673.  )
